# SDR IPXA12572065

- Difficulty date: February 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1180 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY, BS 1180 BETWEEN STRINGER 15L AND 16L,  FRAME FREE FLANGE IS GOUGED.  REMOVED DAMAGE,  ORIGINAL THICKNESS .375 WITH A LOSS OF .045 AND .330.  OUT OF LIMITS IAW SRM 53-40-08-1A3.  ACCOMPLISHED  EA 120250, EO B757-5310-46174-A.
